Electron. J. Diff. Equ., Vol. 2016 (2016), No. 93, pp. 1-10.

Nonexistence of global solutions of Emden-Fowler type semilinear wave equations with non-positive energy

Meng-Rong Li

In this article we study the blow-up phenomena of solutions to the Emden-Fowler type semilinear wave equation
 t^2u_{tt}-u_{xx}=u^p\quad \text{in }[1,T)  \times(a,b)).

Submitted February 21, 2016. Published April 7, 2016.
Math Subject Classifications: 35A01, 35B44,35D30, 35L05, 35L10, 35L20, 35L71.
Key Words: Local solution; Emden-Fowler wave equation; blow-up.

Show me the PDF file (224 KB), TEX file for this article.

Meng-Rong Li
Department of Mathematical Sciences
National Chengchi University
Taipei, Taiwan
email: liwei@math.nccu.edu.tw

Return to the EJDE web page